Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 6904161, 8 pages
https://doi.org/10.1155/2017/6904161
Research Article

Swirling Flow in a Permeable Tube at Slowly Expanding and Contracting Wall

Department of Quantitative Methods, College Business Administration, University of Dammam, Dammam 31441, Saudi Arabia

Correspondence should be addressed to Sufian Munawar

Received 5 September 2016; Accepted 27 December 2016; Published 19 January 2017

Academic Editor: Sébastien Poncet

Copyright © 2017 Sufian Munawar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sufian Munawar, “Swirling Flow in a Permeable Tube at Slowly Expanding and Contracting Wall,” Mathematical Problems in Engineering, vol. 2017, Article ID 6904161, 8 pages, 2017. doi:10.1155/2017/6904161